Ask a doctor

Belotero Injected Tear Trough 2 Weeks Ago, Still Puffy and Bruise?

Hello, I hade Belotero injected tear trough two weeks ago. It is still puffy, and bruise. Myself dark circle even get worse. Will this go down on its own or can Belotero have this puffy effect? What should I do now? Thank you!

Doctor Answers (2)

Still Puffy and bruised after Belotero 2 weeks ago...

+1

I think Belotero is a great product for tear troughs.  It is softer than Restylane and Juvederm so it usually lays a little better and produces less swelling.  Without it photo it is hard to know how swollen or bruised you are. But by two weeks it should be looking pretty good.  If this is not the case, I recommend you see your provider again for a follow up evaluation. Perhaps there is something more they can do to speed up the healing process.  

Seattle Facial Plastic Surgeon
5.0 out of 5 stars 126 reviews

Belotero in Tear Troughs - don't recommend

+1

Something like Restylane and Juvederm are best for the tear troughs until more experience is gained with a new product like Belotero. I would recommend that you see the provider that injected this area.

Web reference: http://www.AdvanceYourBeauty.com

Buffalo General Surgeon
4.5 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...